# SDR TIMA20220610005

- Difficulty date: June 8, 2022
- Submitted: June 10, 2022
- Operation: Air carrier
- Aircraft: N239AL
- Make and model: Beech C-99
- Aircraft serial: U239
- Aircraft time: 29,846 hours, 45,212 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Deice System
- Condition: Failed
- Stage of operation: TX
- How discovered: V
- Nature of condition: A
- Precautionary procedure: D

## Discrepancy

PON RUN UP A THE 16L DEICE PAD PILOT HAD 4 AIRCRAFT AHEAD OF HIM SO HE WAITED TO TURN THE WINDSHIELD HEAT ON. WHEN LANDING TRAFFIC STOPPED AND HE WAS NUMBER 3 TO GO HE FLIPPED ON THE WINDSHIELD HEAT. HE IMMEDIATELY NOTICED THE ARC AND SUBSEQUENT FIRE SO HE TURNED OFF THE HEAT IMMEDIATELY. HE THEN CALLED TOWER TO REQUEST A TAXI TO THE DEICE PAD TO ASSES THE SITUATION. THE FIRE WAS OUT SO HE CALLED GROUND TO REQUEST TAXI BACK TO THE RAMP. HE ALERTED MAINTENANCE MANAGEMENT OF THE FIRE. AFTER A THOROUGH INSPECTIONS THE RIGHT WINDSHIELD HEAT WAS DEFERRED AS AN MEL.
